| Model Number |
CDS0706-NT |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 4 functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, while deploying the clip, it was unable to release the clip from the delivery system as gripper line was stuck in the clip.Troubleshooting was performed and was successful.Clip was implanted successfully.All steps were performed as per ifu.The final mr was grade 4.There were no adverse patient effects or clinically significant delays reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported difficulty removing the gripper line.The reported difficulty deploying the clip (difficult or delayed activation) was due to the difficulty removing the gripper line.There is no indication of a product issue with respect to manufacture, design, or labeling.